# SDR SWAA2018092425505

- Difficulty date: September 26, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 115A2512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE INBOARD OF INBOARD DEFLECTOR RIB INTERCOSTAL ATTACH ANGLE CRACKED.  R&R ANGLE IAW SRM AND DWG.
